MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-TRL-A0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient having a non-curonix device implanted has been ruled out.Potential causes of electric shock include programming parameters, device migration, patient contraindicating conditions, and severe force applied to the implant.The neurostimulator associated with the complaint was requested for investigation.However, it has not been received.The stimulator is used to treat pain.The cause of the electric shock is due programming parameters as the patient did not experience any additional shocks after the programs were changed on the transmitter assembly (user error-commercial team member).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported an electrical shock throughout their body over 15 minutes after the programs on the transmitter assembly were changed.The patient was instructed to turn the device off and return to the office to change the programs.The programs on the transmitter were changed again, the patient did not experience any additional shocks, and the device remained implanted until their regularly scheduled appointment to pull the trial neurostimulator.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient having a non-curonix device implanted has been ruled out.Potential causes of electric shock include programming parameters, device migration, patient contraindicating conditions, and severe force applied to the implant.The neurostimulator associated with the complaint was returned for investigation.The investigation found the neurostimulator passed the automated functional test on stimulator verification unit ((b)(6)).The device performed as expected and no non-conformances were found.The stimulator is used to treat pain.The cause of the electric shock is due programming parameters as the patient did not experience any additional shocks after the programs were changed on the transmitter assembly (user error-commercial team member).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23607449
Report Number3010676138-2025-00268
Device Sequence Number9249430
Product Code GZB
UDI-Device Identifier00850051034109
UDI-Public(01)00850051034109(17)270501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFR8A-TRL-A0
Device Lot NumberSWO250516
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale